Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 6 (1952), 257
DOI: https://doi.org/10.1090/S0025-5718-52-99380-0
Original Article: Math. Comp. 3 (1949), 355-371.
Original Article: Math. Comp. 6 (1952), 18-34.
Original Article: Math. Comp. 6 (1952), 55-58.
Original Article: Math. Comp. 6 (1952), 61.
Original Article: Math. Comp. 6 (1952), 81-99.
Original Article: Math. Comp. 6 (1952), 99-102.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99380-0
Article copyright: © Copyright 1952 American Mathematical Society